Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Lie algebras with nonintegral $q$-dimensions
HTML articles powered by AMS MathViewer

by V. M. Petrogradsky PDF
Proc. Amer. Math. Soc. 125 (1997), 649-656 Request permission

Abstract:

In a recent paper an author has suggested a series of dimensions which include as first terms dimension of a vector space, Gelfand-Kirillov dimenision and superdimension. In terms of these dimensions the growth of free polynilpotent finitely generated Lie algebras has been specified. All these dimensions are integers. In this paper we study for all levels $q=2,3\dots$ what numbers $\alpha >0$ can be a $q$-dimension of some Lie (associative) algebra.
References
  • V. M. Petrogradsky, On some types of intermediate growth in Lie algebras, Uspehi Mat.Nauk, vol. 48 5, 1993, pp. 181-182.
  • V.M. Petrogradsky, Intermediate Growth in Lie Algebras and Their Enveloping Algebras, J.Algebra, vol. 179, 1996, pp. 459-482.
  • I. M. Gelfand and A. A. Kirillov, Sur les corps liĂ©s aux algèbres enveloppantes des algèbres de Lie, Inst. Hautes Études Sci. Publ. Math. 31 (1966), 5–19 (French). MR 207918
  • Walter Borho and Hanspeter Kraft, Ăśber die Gelfand-Kirillov-Dimension, Math. Ann. 220 (1976), no. 1, 1–24. MR 412240, DOI 10.1007/BF01354525
  • G. R. Krause and T. H. Lenagan, Growth of algebras and Gel′fand-Kirillov dimension, Research Notes in Mathematics, vol. 116, Pitman (Advanced Publishing Program), Boston, MA, 1985. MR 781129
  • V.A.Ufnarovskiy, Combinatorial and Asymptotic Methods in Algebra VINITI Sovremennie Problemi matematiki, Fundam. Napravleniia, vol. 57, Moscow, 1989.
  • Yu. A. Bahturin, Identical relations in Lie algebras, VNU Science Press, b.v., Utrecht, 1987. Translated from the Russian by Bahturin. MR 886063
  • Yuri A. Bahturin, Alexander A. Mikhalev, Viktor M. Petrogradsky, and Mikhail V. Zaicev, Infinite-dimensional Lie superalgebras, De Gruyter Expositions in Mathematics, vol. 7, Walter de Gruyter & Co., Berlin, 1992. MR 1192546, DOI 10.1515/9783110851205
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16P90, 17B30, 17B35
  • Retrieve articles in all journals with MSC (1991): 16P90, 17B30, 17B35
Additional Information
  • V. M. Petrogradsky
  • Affiliation: Department of Mathematics, Branch of Moscow State University in Ulyanovsk, 432700 Lev Tolstoy 42, Ulyanovsk, Russia
  • Address at time of publication: Department of Mathematics, University of Bielefeld, Postfach 100131, 33501 Bielefeld, Germany
  • Email: vmp@mmf.univ.simbirsk.su, petrogra@Mathematik.Uni-Bielefeld.de
  • Received by editor(s): July 13, 1995
  • Additional Notes: The author was partially supported by ISF grant M22000(1994).
  • Communicated by: Ken Goodearl
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 649-656
  • MSC (1991): Primary 16P90, 17B30; Secondary 17B35
  • DOI: https://doi.org/10.1090/S0002-9939-97-03679-4
  • MathSciNet review: 1363180